Ad Widget

Collapse

For those of you that take multi vitamins

Collapse

Announcement

Collapse
No announcement yet.
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Drifter
    started a topic For those of you that take multi vitamins

    For those of you that take multi vitamins

    Hello all,

    First off I am not positive this is the right section for this but I gave it a shot.

    For those of you who take a multi vitamin, do you run into an issue where it changes the color of your pee? I know this might sound like a strange question but I have noticed (throughout my life) when I take multi vitamins that my pee turns a neon color almost, a greenish yellow (sorry if i grossed you out). I was wondering if anyone else has had this problem and if maybe its a sign of a bigger problem with how my body is absorbing the vitamins?

    Thanks in advance for all respones!

    Drifter

  • Sue
    replied
    Originally posted by glorth2 View Post
    I thought it was Vit K. Also, mine smells pretty funky. Oh well.
    Dehydration can cause smelly urine so drink enough water.
    Last edited by Sue; 10-15-2011, 03:46 AM.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Originally posted by Glockin Grok View Post
    Is it wrong that I have taken a black light to my pee before because of how neon it was????

    Cheers mate, all is well
    It's not wrong if Jimi Hendrix was playing in the background.

    Leave a comment:


  • glorth2
    replied
    I thought it was Vit K. Also, mine smells pretty funky. Oh well.

    Leave a comment:


  • Glockin Grok
    replied
    Is it wrong that I have taken a black light to my pee before because of how neon it was????

    Cheers mate, all is well

    Leave a comment:


  • Drifter
    replied
    haha alright, just making sure i wasn't the only person with radioactive piss.

    Leave a comment:


  • jammies
    replied
    For a while I was getting "meyer's cocktails" where you get and i.v. infusion of a crap ton of vitamins and some minerals. I though multivitamins did strange things to my urine - this stuff makes it crazy! This is way TMI - but the entire bathroom would smell like B-vitamins after I would pee. So gross!!

    Leave a comment:


  • UnsafeAtAnySpd
    replied
    Drink more water and it's not that noticable.

    Leave a comment:


  • davem
    replied
    It's like the 80's.

    Leave a comment:


  • Glamorama
    replied
    Normally the Vit B. I get that too.

    Leave a comment:


  • bloodorchid
    replied
    yep

    Leave a comment:


  • jimhensen
    replied
    Yes, completely normal. That color is the excess water soluble vitamins getting pee'd out of your system.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    It's the Riboflavin. Totally normal.

    Leave a comment:

Working...
X